# SDR A6WA20121215619

- Difficulty date: December 15, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR FUSELAGE FRAME FS 333.  REPAIRED IAW REO 601R-53-21-2383.
